# SDR SIMA2018100510011

- Difficulty date: September 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,548 hours, 28,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EPSU BATTERY AND CHARGER DEFECTIVE.-C/A-COMPLETE: REMOVED AND REPLACED NR 4 EPSU BATTERY AND CHARGER IAW AMM 33-50-04. EASI 6488. OHM CHECK GOOD. OPERATIONAL CHECK GOOD.
